Character values and decomposition matrices of symmetric groups. / Wildon, Mark.

In: Journal of Algebra, Vol. 319, No. 8, 2008, p. 3382-3397.

Research output: Contribution to journalArticlepeer-review

Published
Original languageEnglish
Pages (from-to)3382-3397
Number of pages16
JournalJournal of Algebra
Volume319
Issue number8
DOIs
Publication statusPublished - 2008
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 4526539